American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Michitaka Miyauchi. On epsilon factors attached to supercuspidal representations of unramified $\mathrm{U}(2,1)$. Trans. Amer. Math. Soc. 365 (2013) 3355-3372.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Matić. Jacquet modules of strongly positive representations of the metaplectic group $\widetilde{Sp(n)}$. Trans. Amer. Math. Soc. 365 (2013) 2755-2778.
Abstract, references, and article information   
View Article: PDF

[3] Marcela Hanzer. Unitary dual of the non-split inner form of $Sp(8,F)$. Trans. Amer. Math. Soc. 360 (2008) 1005-1034. MR 2346481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Goran Muic. On the non-unitary unramified dual for classical $p$--adic groups. Trans. Amer. Math. Soc. 358 (2006) 4653-4687. MR 2231392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shu-Yen Pan. Local theta correspondence for small unitary groups. Trans. Amer. Math. Soc. 358 (2006) 1511-1535. MR 2186984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jing-Song Huang and Marko Tadic. Generalized spherical functions on reductive $p$-adic groups. Trans. Amer. Math. Soc. 357 (2005) 2081-2117. MR 2115092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jason Levy. Regularized orbital integrals for representations of ${\mathbf{S} \mathbf{L}}(2)$. Trans. Amer. Math. Soc. 354 (2002) 2521-2539. MR 1885662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Masaaki Furusawa and Joseph A. Shalika. On inversion of the Bessel and Gelfand transforms. Trans. Amer. Math. Soc. 354 (2002) 837-852. MR 1862570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Cowling, Stefano Meda and Alberto G. Setti. Estimates for functions of the Laplace operator on homogeneous trees. Trans. Amer. Math. Soc. 352 (2000) 4271-4293. MR 1653343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mie Nakata. A Plancherel formula for parabolic subgroups . Trans. Amer. Math. Soc. 319 (1990) 243-256. MR 1019522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John R. Grosvenor. A relation between invariant means on Lie groups and invariant means on their discrete subgroups . Trans. Amer. Math. Soc. 288 (1985) 813-825. MR 776406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert E. Kottwitz. Sign changes in harmonic analysis on reductive groups . Trans. Amer. Math. Soc. 278 (1983) 289-297. MR 697075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1